# SDR UPS08M52848

- Difficulty date: May 23, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C,  RT HORIZ STAB BARREL NUT BORE NR 36 FOUND CORRODED     CORROSION AT BORE NR36 RT REMOVED IAW SRM 51-21-01 VII REV 35. BORE REAM TO 2.538" DIA, REMAINING BLEND OUT 0.098" DEEP, BOTTOM REMAINING BLEND OUT  0.150" DEEP, BORE EXCEEDED LIMITS IAW EO MD11-5510-19409M.10X MAGNIFICATION DVI C/O & FOUND NO CORROSION EVIDENT.  REPAIRED BARREL NUT BORE NR 36 RT WAS ACCOMP IAW EN1221-08 & IS ACCEPTABLE IAW EO MD11-5510-30009-A.
